Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lappj

Chemical Peel 6 months after Accutane

Recommended Posts

Hi,

I finished a 8 month cycle of accutane at 70mg/day six months ago. It didn't work too well; actually made my skin a bit worse with the hyperpigmentation left over from the IB. Besides red marks, I also developed keratosis pilaris (tiny underneath the skin bumps) and plus I still have some acne left. The dermatologist told me that a light TCA peel can help this. I know that you are not supposed to use these peels until at least 12 months after an accutane course, but that's only because your skin is dry, right? My skin is not dry; two times a day I have to pat it down and get rid of the oil. Would it be safe then to do a 7% TCA peel? I'm going to test it on the back of my triceps first. If I don't have any problems there, can i use a small dose on my cheeks?

Share this post


Link to post
Share on other sites

I would wait... I think it has more to do with the fact that your skin doesn't heal properly immediately after your course..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×